# SDR ASAA2019041098947

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,838 hours, 12,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16 EXIT LIGHT COVER MISSING. GROUNDED - YES. INSTALLED NEW EXIT LIGHT COVER AT ROW 16DEF, REF B737-800 AMM 33-51-01.
